# SDR AALA202405153327

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 42,740 hours, 17,915 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Collar
- Part number: UNKNOWN
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RED COLLAR ON 1L DOOR GIRT BAR IS MISSING. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
